# SDR 96FDEA01685

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR RETRACTION DOORS LIGHT ON FORWARD PANEL AND NOSE GEAR DOOR LIGHT ON SECOND OFFICER'S PANEL REMAINS ILLUMINATED WHILE GEAR HANDLE WAS IN UP POSITION.  LANDING GEAR WAS RECYCLED WITH NO EFFECT.  INCREASED NOISE IN COCKPIT SUGGEST THAT THE NOSE GEAR DOORS ARE NOT COMPLETELY CLOSED.  CHECKED ADJUSTMENT OF NOSE GEAR DOOR LOCK SWITCHES, CLEANED SWITCHES.  DOOR LIGHTS OPERATIONAL CHECK NORMAL WITH DOORS IN CLOSE AND OPEN POSITIONS AS PER MAINTENANCE MANUAL 32-62-11.  OPENED AND CLOSED DOORS SEVERAL TIMES, DOORS AND SWITCHES OPERATIONAL CHECKED NORMAL OK FOR SERVICE.
